Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Simpani Aria Infusion And Headache

Simpani Aria Infusion And Headache

I've recently started Simpani Aria infusions and after a few days developed a nasty headache that has been on and off for about a week and a half now. I don't normally get headaches, so I was wondering if anyone else had this happen while on the infusions? Im hoping it's from something else as I feel the infusions are working but it wouldn't be worth it with the nasty headache all the time. Anyone else have a similar situation?

A myRAteam Member said:

I get horrible headaches and vertigo for the first week after the Simponi infusion.

posted almost 4 years ago
A myRAteam Member said:

It is when they administer the medication via IV. The Simpani Aria one takes about 30 minutes, but some can take a few hours.

posted about 4 years ago
A myRAteam Member said:

What are infusions? Hate to sound ignorant but....

posted about 4 years ago
Already a Member? Log in